Zeros of the function $\zeta(1/2+it)$
Doklady Akademii Nauk, Tome 281 (1985) no. 5, pp. 1038-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_5_a2,
author = {A. A. Karatsuba},
title = {Zeros of the function $\zeta(1/2+it)$},
journal = {Doklady Akademii Nauk},
pages = {1038--1041},
year = {1985},
volume = {281},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_5_a2/}
}
A. A. Karatsuba. Zeros of the function $\zeta(1/2+it)$. Doklady Akademii Nauk, Tome 281 (1985) no. 5, pp. 1038-1041. http://geodesic.mathdoc.fr/item/DAN_1985_281_5_a2/